# SDR UPS99829016

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Chafed
- Location: Bs 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLT CABIN INTERCOSTAL CHAFED THROUGH AT STA 20 LBL 10 MAT ID, LOCATE, DRILL, DEBURRED, AND INSTALL IAW DC8 SRM 53-2-0, 51-1- 8, DWG 5641543.
